Alert archive / Illinois / Flash Flood Warnings in 2010

Flash Flood Warning 30, NWS Lincoln, IL

June 21, 20104 counties in Illinois

NWS Lincoln, IL issued this flash flood warning at Jun 21, 2010, 4:37 AM CDT for 4 counties in Illinois. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 21, 2010, 4:37 AM CDT (09:37 UTC)
Expired
Jun 21, 2010, 10:06 AM CDT
In force
5 hr
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
None

Counties Cass County, IL, Fulton County, IL, Mason County, IL, Schuyler County, IL

The radar

The Lincoln radar (KILX), 99 km from the middle of the area, began a volume at 09:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 9.6 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2010-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 589 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2010-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -34 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
589 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
1423 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
-34 m²/s²
0-3 km storm-relative helicity
224 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

511 
WGUS53 KILX 210937
FFWILX
ILC017-057-125-169-211530-
/O.NEW.KILX.FF.W.0030.100621T0937Z-100621T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
437 AM CDT MON JUN 21 2010

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  FULTON COUNTY IN WEST CENTRAL ILLINOIS...
  NORTHERN CASS COUNTY IN WEST CENTRAL ILLINOIS...
  SCHUYLER COUNTY IN WEST CENTRAL ILLINOIS...
  WESTERN MASON COUNTY IN CENTRAL ILLINOIS...

* UNTIL 1030 AM CDT.

* AT 436 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
  WARNED AREA. DOPPLER RAINFALL ESTIMATES RANGE FROM 1 TO 2 INCHES
  ACROSS THE WARNED AREA...WITH AN ADDITIONAL 1 TO 2 INCHES POSSIBLE
  THROUGH 700 AM CDT. 
 
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  CANTON...HAVANA...LEWISTOWN...RUSHVILLE...ASTORIA...AVON...BATH...
  BROOKLYN...BROWNING...CHANDLERVILLE...CUBA...FAIRVIEW...
  FARMINGTON...IPAVA...KILBOURNE...LITTLETON...ST. DAVID AND VERMONT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 4028 9092 4029 9045 4071 9044 4071 8999
      4012 8999 4011 9000 4005 9000 4004 9068
      4007 9068 4008 9071 4010 9071 4011 9092

$$

SMITH
2 follow-up statements
994 
WGUS73 KILX 211108
FFSILX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
608 AM CDT MON JUN 21 2010

ILC017-057-125-169-211530-
/O.CON.KILX.FF.W.0030.000000T0000Z-100621T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FULTON IL-CASS IL-SCHUYLER IL-MASON IL-
608 AM CDT MON JUN 21 2010

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR WESTERN MASON...
SCHUYLER...NORTHERN CASS AND FULTON COUNTIES UNTIL 1030 AM CDT...

AT 607 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL MOVING OUT OF THE WARNED
AREA...HOWEVER...THIS DOES NOT MEAN THE FLASH FLOOD THREAT HAS ENDED.
RADAR CONTINUED TO SHOW MODERATE TO LOCALLY HEAVY RAINS BEHIND THE
AREA OF THUNDERSTORMS. 

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CANTON...HAVANA...LEWISTOWN...RUSHVILLE...ASTORIA...AVON...BATH...
BROOKLYN...BROWNING...CHANDLERVILLE...CUBA...FAIRVIEW...FARMINGTON...
IPAVA...KILBOURNE...LITTLETON...ST. DAVID AND VERMONT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

A FLASH FLOOD WARNING MEANS THAT FLASH FLOODING IS IMMINENT OR
OCCURRING. IF YOU ARE IN THE WARNING AREA...MOVE TO HIGHER GROUND
IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO
CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 4028 9092 4029 9045 4071 9044 4071 8999
      4012 8999 4011 9000 4005 9000 4004 9068
      4007 9068 4008 9071 4010 9071 4011 9092

$$

SMITH
464 
WGUS73 KILX 211506
FFSILX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1006 AM CDT MON JUN 21 2010

ILC017-057-125-169-211519-
/O.CAN.KILX.FF.W.0030.000000T0000Z-100621T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FULTON IL-CASS IL-SCHUYLER IL-MASON IL-
1006 AM CDT MON JUN 21 2010

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR WESTERN MASON...
SCHUYLER...NORTHERN CASS AND FULTON COUNTIES IS CANCELLED...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. 

EMERGENCY MANAGEMENT IN FULTON COUNTY REPORTED THAT DITCHES IN THE 
COUNTY AREA STILL BANKFULL FROM THE HEAVY RAIN...BUT THE WATER 
CONTINUES TO RECEED.

STREAMS AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING 
TO RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 4028 9092 4029 9045 4071 9044 4071 8999
      4012 8999 4011 9000 4005 9000 4004 9068
      4007 9068 4008 9071 4010 9071 4011 9092

$$

GOETSCH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Jun 21, 3:30 AM CDT, 1 hour 7 minutes earlier.

Area forecast discussion, Jun 21, 3:30 AM CDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
330 AM CDT MON JUN 21 2010

.DISCUSSION...
ISSUED 330 AM CDT MON JUN 21 2010

FORECAST CONCERN IS HOW HOT IT WILL BE THROUGH WED AND IF HEAT
ADVISORY NEEDED. ALSO ADDRESSING CONVECTION CHANCES ALONG WITH
RISK OF SEVERE STORMS AND HEAVY RAINS THROUGH WED NIGHT.

SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT.

SCATTERED STRONG TO ISOLATED SEVERE CONVECTION DEVELOPING QUICKLY
PAST 1-2 HOURS FROM SOUTHERN IA AND NE MO INTO CENTRAL IL NORTH OF
I-70 AND DRIFTING SLOWLY NE 15-20 MPH CLOSE TO A WARM FRONT OVER
CENTRAL IL. DECIDED TO ISSUE FLASH FLOOD WATCH THIS MORNING FOR
THE IL RIVER VALLEY WHERE BEST CHANCE OF HEAVY RAINS OF 1 TO 2
INCHES AND GROUND IS VERY SATURATED ESPECIALLY NW OF THE IL RIVER
TOWARD GALESBURG. JUST 20-30% CHANCE OF CONVECTION OVER SE IL
WHERE HEAT ADVISORY AGAIN THIS AFTERNOON AND EARLY EVENING FOR
EFFINGHAM...JASPER...CRAWFORD... CLAY...RICHLAND AND LAWRENCE
COUNTIES WHERE AFTERNOON HIGHS NEAR 95F AND HEAT INDICES PEAK
FROM 100-105F SIMILAR TO YESTERDAY AFTERNOON. MORE WIDESPREAD
CONVECTION THIS MORNING NORTH OF I-70 SHOULD KEEP THEM FROM
GETTING QUITE AS HOT...THOUGH BECOMES PARTLY TO MOSTLY SUNNY THIS
AFTERNOON AND MUGGY WITH DEWPOINTS IN THE LOW TO MID 70S.

SPC CONTINUES A SLIGHT CHANCE OF SEVERE STORMS TODAY AND TONIGHT.
PER SPC...MULTIPLE MCS/S OR AT LEAST ASSOCIATED CONVECTIVE SYSTEM
REMNANTS OUTFLOW AND PERHAPS ONE OR MORE MCVS/ WILL BE ONGOING
EARLY IN THE PERIOD ACROSS THE UPPER MIDWEST. AHEAD OF THIS
ACTIVITY...AMPLE DAYTIME DESTABILIZATION IS PROBABLE ACROSS THE
MIDWEST/OH RIVER VALLEY...INCLUDING IL/INDIANA AND PORTIONS OF
OH/SOUTHERN LOWER MI. WITH THE REGION ON THE SOUTHERN PERIPHERY OF
MODERATELY STRONG FLOW ALOFT...MULTICELLULAR/LINEAR ENE MOVING
CLUSTERS WILL LIKELY BE THE DOMINANT CONVECTIVE MODE...WITH
DAMAGING WINDS THE PRIMARY HAZARD ASIDE FROM SOME MARGINAL HAIL
POTENTIAL.

TUE APPEARS TO BE THE HOTTEST DAY AND HEAT ADVISORY MAY NEED TO BE
EXTENDED NORTHWARD TO I-74 WITH HIGHS IN THE 90S AND DEWPOINTS IN
THE 70S GIVING AFTERNOON HEAT INDEX READINGS OF 100 TO 105F. BEST
CHANCES OF CONVECTION WILL BE FROM I-74 NORTH WITH JUST SLIGHT
CHANCE SW AREAS. MCS ACTIVITY APPEARS TO SHIFT FURTHER NORTH OF
CENTRAL IL. SPC HAS SLIGHT RISK OF SEVERE FROM RUSHVILLE TO
SPRINGFIELD TO TERRE HAUTE NE TUE/TUE NIGHT.

00Z MODELS SLOWER WITH COLD FRONT MOVING INTO NW IL LATE WED
AFTERNOON AND THRU CENTRAL IL WED NIGHT. SO APPEARS A BIT HOTTER
WED AND BUMPED UP HIGHS A DEGREE OR SO. HEAT ADVISORY WILL LIKELY
BE NEEDED IN SE IL AND POSSIBLY AS FAR NORTH AS I-72. CHANCES OF
SHOWERS AND THUNDERSTORMS LOOK BEST OVER THE IL RIVER VALLEY LATER
IN THE DAY AND ACROSS REST OF AREA WED NIGHT. SPC HAS SLIGHT RISK
OF SEVERE STORMS ACROSS CENTRAL/SE IL WED AFTERNOON AND WED NIGHT.

LONG TERM...THURSDAY THROUGH SUNDAY.

HAVE A 20-30% CHANCE OF SHOWERS AND THUNDERSTORMS THURSDAY AS COLD
FRONT PUSHES SE ACROSS THE OHIO VALLEY. THEN A DRIER AND SOMEWHAT
COOLER AND LESS HUMID AIR FILTER INTO CENTRAL IL LATER THU INTO
FRI. UPPER LEVEL RIDGE BUILDING BACK INTO IL THIS WEEKEND WILL
RETURN THE HEAT AND HUMIDITY WITH JUST ISOLATED AFTERNOON/EVENING
CONVECTION POSSIBLE WITH BETTER CHANCES OF CONVECTION FROM MCS/S
NORTH OF IL OVER MN/WI.

HUETTL

&&

.AVIATION...
ISSUED 1157 PM CDT SUN JUN 20 2010

MCS ONGOING IN KS/NEB AND MOVING INTO MO/IA WILL CONTINUE EAST BUT
IS SHOWING SIGNS OF DISSIPATING. BELIEVE THIS WILL CONTINUE
OVERNIGHT AND THAT PCPN WILL NOT REACH TAF SITES...HOWEVER DO
THINK CBS ARE POSSIBLE SO HAVE THAT IN TAFS WITH NO VCTS
MENTIONED. BELIEVE REMAINDER OF FORECAST PERIOD WILL BE LIKE TODAY
AND BE DRY THROUGH THE PERIOD. AFTER AC AT 12KFT IN THE
MORNING...BELIEVE SOME SCT CU AT 6KFT WILL DEVELOP IN THE
AFTERNOON AT ALL SITES. THEN EXPECTING THAT TO DISSIPATE IN THE
EVENING LEAVING CIRRUS BEHIND. WINDS WILL BE LIGHT AND THEN BECOME
SOUTHERLY TOMORROW THROUGH THE DAY.

AUTEN
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR ILZ027>031-
036-037-040-041.

HEAT ADVISORY FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING
FOR ILZ066>068-071>073.

&&
Hazardous weather outlook, Jun 20, 3:25 PM CDT, 13 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
325 PM CDT SUN JUN 20 2010

ILZ027>031-036>038-041-211100-
FULTON-KNOX-MARSHALL-MASON-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD-
325 PM CDT SUN JUN 20 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

A THUNDERSTORM COMPLEX IS EXPECTED TO MOVE OUT OF IOWA...AND INTO
CENTRAL ILLINOIS AFTER MIDNIGHT. THERE IS A RISK OF SEVERE
WEATHER WITH THESE STORMS...WITH DAMAGING STRAIGHT LINE WINDS THE
PRIMARY THREAT...ALONG WITH HEAVY RAINFALL.

FLOODING IS EXPECTED TO CONTINUE ON THE ILLINOIS RIVER FROM PEORIA
SOUTHWEST THROUGH BEARDSTOWN THROUGH MOST OF THIS WEEK...AND MAY
ALSO DEVELOP UPSTREAM TOWARD HENRY. MINOR FLOODING WILL CONTINUE
ON THE SPOON RIVER AS WELL...FOR A COUPLE MORE DAYS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS ARE LIKELY TO BE ONGOING MONDAY MORNING. DEPENDING
ON HOW THE OVERNIGHT SYSTEM EVOLVES...SOME STORMS MAY REDEVELOP
DURING THE AFTERNOON. HOWEVER...ANOTHER SIMILAR THUNDERSTORM
COMPLEX IS EXPECTED OVER THE AREA MONDAY NIGHT. THIS TREND WILL
CONTINUE THROUGH TUESDAY NIGHT...BEFORE FINALLY DIMINISHING
WEDNESDAY. SEVERE WEATHER WILL CONTINUE TO BE A THREAT DURING MUCH
OF THIS PERIOD...WITH WIND DAMAGE AND HEAVY RAIN THE PRIMARY
CONCERNS.

HEAT INDEX VALUES ARE EXPECTED TO RANGE FROM 95 TO 100 DEGREES...
EACH AFTERNOON THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT...MAINLY AFTER
MIDNIGHT.

ILZ040-042-047>052-211100-
CASS-CHRISTIAN-LOGAN-MENARD-MORGAN-SANGAMON-SCHUYLER-SCOTT-
325 PM CDT SUN JUN 20 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

A THUNDERSTORM COMPLEX IS EXPECTED TO MOVE OUT OF IOWA...AND INTO
CENTRAL ILLINOIS AFTER MIDNIGHT. THERE IS A RISK OF SEVERE
WEATHER WITH THESE STORMS...WITH DAMAGING STRAIGHT LINE WINDS THE
PRIMARY THREAT...ALONG WITH HEAVY RAINFALL.

MINOR FLOODING IS EXPECTED ALONG THE WESTERN END OF THE SANGAMON
RIVER...WHICH WILL PERSIST FOR A FEW DAYS. FLOODING ON THE
ILLINOIS RIVER WILL CONTINUE THROUGH THE WEEK.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SCATTERED THUNDERSTORMS MAY LINGER INTO MONDAY MORNING. DEPENDING
ON HOW THE OVERNIGHT SYSTEM EVOLVES...SOME STORMS MAY REDEVELOP
DURING THE AFTERNOON. HOWEVER...ANOTHER SIMILAR THUNDERSTORM
COMPLEX IS EXPECTED OVER THE AREA MONDAY NIGHT. THIS TREND WILL
CONTINUE THROUGH TUESDAY NIGHT...BEFORE FINALLY DIMINISHING
WEDNESDAY. SEVERE WEATHER WILL CONTINUE TO BE A THREAT DURING MUCH
OF THIS PERIOD...WITH WIND DAMAGE AND HEAVY RAIN THE PRIMARY
CONCERNS.

HEAT INDEX VALUES ARE EXPECTED TO BE CLOSE TO 100 DEGREES...EACH
AFTERNOON THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT...MAINLY AFTER
MIDNIGHT.

ILZ043>046-053>057-061-211100-
CHAMPAIGN-COLES-DE WITT-DOUGLAS-EDGAR-MACON-MOULTRIE-PIATT-SHELBY-
VERMILION-
325 PM CDT SUN JUN 20 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED AFTER MIDNIGHT...AS A
THUNDERSTORM COMPLEX MOVES INTO CENTRAL ILLINOIS. A FEW OF THESE
MAY BE SEVERE. THE PRIMARY THREAT FROM THESE STORMS WILL BE FROM
DAMAGING STRAIGHT LINE WINDS...ALONG WITH HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SCATTERED THUNDERSTORMS MAY LINGER INTO MONDAY MORNING. DEPENDING
ON HOW THE OVERNIGHT SYSTEM EVOLVES...SOME STORMS MAY REDEVELOP
DURING THE AFTERNOON. HOWEVER...ANOTHER SIMILAR THUNDERSTORM
COMPLEX IS EXPECTED OVER THE AREA MONDAY NIGHT. THIS TREND WILL
CONTINUE THROUGH TUESDAY NIGHT...BEFORE FINALLY DIMINISHING
WEDNESDAY. SEVERE WEATHER WILL CONTINUE TO BE A THREAT DURING MUCH
OF THIS PERIOD...WITH WIND DAMAGE AND HEAVY RAIN THE PRIMARY
CONCERNS.

HEAT INDEX VALUES ARE EXPECTED TO BE CLOSE TO 100 DEGREES...EACH
AFTERNOON THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED AFTER MIDNIGHT.

ILZ062-063-066>068-211100-
CLARK-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-
325 PM CDT SUN JUN 20 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ILLINOIS...BETWEEN I-70 AND HIGHWAY 50.

.DAY ONE...TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE TONIGHT. A FEW OF THESE MAY
BE SEVERE. THE PRIMARY THREAT FROM THESE STORMS WILL BE FROM
DAMAGING STRAIGHT LINE WINDS.

EXTENSIVE FLOODING IS EXPECTED TO CONTINUE ALONG MUCH OF THE
WABASH RIVER THE NEXT SEVERAL DAYS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE WILL BE A DAILY THREAT FOR THUNDERSTORMS THROUGH MUCH OF
WEDNESDAY. AT THIS TIME...IT APPEARS TUESDAY AFTERNOON AND NIGHT
HAVE THE BEST CHANCE OF STORMS AND SEVERE WEATHER IN SOUTHEAST
ILLINOIS.

AFTERNOON HEAT INDEX VALUES ARE EXPECTED TO RANGE FROM 100 TO 105
DEGREES THROUGH AT LEAST WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED LATE TONIGHT.

ILZ071>073-211100-
CLAY-LAWRENCE-RICHLAND-
325 PM CDT SUN JUN 20 2010

...HEAT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ILLINOIS...ALONG AND SOUTH OF HIGHWAY 50.

.DAY ONE...TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE TONIGHT. A FEW OF THESE MAY
BE SEVERE. THE PRIMARY THREAT FROM THESE STORMS WILL BE FROM
DAMAGING STRAIGHT LINE WINDS.

EXTENSIVE FLOODING IS EXPECTED TO CONTINUE ALONG MUCH OF THE
WABASH RIVER THE NEXT SEVERAL DAYS. MINOR FLOODING ALONG PORTIONS
OF THE LITTLE WABASH AND EMBARRAS RIVERS WILL CONTINUE THE NEXT
FEW DAYS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE WILL BE A DAILY THREAT FOR THUNDERSTORMS THROUGH MUCH OF
WEDNESDAY. AT THIS TIME...IT APPEARS TUESDAY AFTERNOON AND NIGHT
HAVE THE BEST CHANCE OF STORMS AND SEVERE WEATHER IN SOUTHEAST
ILLINOIS.

AFTERNOON HEAT INDEX VALUES ARE EXPECTED TO RANGE FROM 100 TO 105
DEGREES THROUGH AT LEAST WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED LATE TONIGHT.

GEELHART

In the hours before

Special weather statement, Jun 21, 2:34 AM CDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
234 AM CDT MON JUN 21 2010

ILZ051-052-210830-
CHRISTIAN-SANGAMON-
234 AM CDT MON JUN 21 2010

...SIGNIFICANT WEATHER ALERT FOR SOUTHERN SANGAMON AND WESTERN
CHRISTIAN COUNTIES UNTIL 330 AM CDT...

AT 232 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WHITE OAK...OR 10 MILES EAST OF VIRDEN...
MOVING NORTHEAST AT 15 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
  PAWNEE...
  KINCAID...
  EDINBURG...

OTHER LOCATIONS AFFECTED INCLUDE...SICILY...TOVEY...SANGCHRIS LAKE
STATE PARK...BERRY AND SHARPSBURG.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3953 8954 3954 8978 3978 8947 3964 8925
      3945 8953 3945 8954
TIME...MOT...LOC 0735Z 227DEG 14KT 3954 8957

SMITH
Special weather statement, Jun 21, 3:03 AM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
303 AM CDT MON JUN 21 2010

ILZ051>053-061-210900-
CHRISTIAN-MACON-SANGAMON-SHELBY-
303 AM CDT MON JUN 21 2010

...SIGNIFICANT WEATHER ALERT FOR NORTHERN CHRISTIAN...NORTHWESTERN
SHELBY...SOUTHERN SANGAMON AND SOUTHWESTERN MACON COUNTIES UNTIL 400
AM CDT...

AT 300 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR KINCAID...OR 10 MILES NORTHWEST OF
TAYLORVILLE...MOVING NORTHEAST AT 20 MPH.

PENNY SIZE HAIL...WINDS AROUND 50 MPH...AND HEAVY RAINFALL ARE
EXPECTED.

LOCATIONS IMPACTED INCLUDE...
  EDINBURG...
  STONINGTON...
  MOUNT AUBURN...
  BLUE MOUND...

OTHER LOCATIONS AFFECTED INCLUDE...TOVEY...SICILY...SANGCHRIS LAKE
STATE PARK...SHARPSBURG AND WILLEYS.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3982 8918 3963 8903 3947 8947 3963 8957
TIME...MOT...LOC 0803Z 246DEG 18KT 3959 8941

SMITH
Local storm report, Jun 21, 4:12 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
412 AM CDT MON JUN 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0356 AM     HAIL             MOUNT ZION              39.78N 88.88W
06/21/2010  M0.75 INCH       MACON              IL   MESONET

&&

JRP

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 2:34 AM CDTSpecial Weather StatementILXSangamon56 min
Jun 21, 3:03 AM CDTSpecial Weather StatementILXChristian57 min
Jun 21, 3:21 AM CDTSevere Thunderstorm WarningILXChristian, Macon43 min
Jun 21, 3:40 AM CDTHeat AdvisoryILXClark, Clay, Crawford, Cumberland, Effingham, Jasper and 3 more16 hr
Jun 21, 3:48 AM CDTFlash Flood WatchILXFulton, Knox, Marshall, Mason, Peoria, Schuyler and 3 more11 hr
Jun 21, 4:02 AM CDTAreal Flood AdvisoryILXCass, Morgan, Schuyler6 hr
Jun 21, 4:16 AM CDTAreal Flood AdvisoryILXChristian, Sangamon6 hr
Jun 21, 4:49 AM CDTSpecial Weather StatementILXMoultrie56 min
Jun 21, 5:02 AM CDTSpecial Weather StatementILXFulton58 min
Jun 21, 5:08 AM CDTSevere Thunderstorm WarningILXFulton, Peoria, Tazewell57 min
Jun 21, 5:32 AM CDTAreal Flood AdvisoryILXMacon, Moultrie, Shelby6 hr
Jun 21, 6:17 AM CDTSpecial Weather StatementILXMcLean, Woodford58 min
Jun 21, 11:01 AM CDTRiver Flood WarningILXMarshall, Putnam14 days
Jun 21, 1:45 PM CDTSpecial Weather StatementILXFulton, Mason60 min
Jun 21, 3:11 PM CDTHeat AdvisoryILXCass, Champaign, Christian, Clark, Clay, Coles and 19 more24 hr
Jun 21, 6:22 PM CDTTornado WarningILXVermilion38 min
Jun 21, 6:57 PM CDTTornado WarningILXVermilion63 min

Nearby

Flash Flood Warnings in Illinois, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.